I’ve been taking Buspar about two years. I ran out while my doctor was on vacation and I noticed my legs were hurting and very weak. I was in the hospital about two weeks ago and I ran out again and was trying not to take buspar at all. I can barely walk!! My doctor gave me Requip. It knocks me out and does not seem to help. I guess I will start back on buspar. I don’t know what to do.
I have fibromyalgia and my het my back burning particularly when lay down to sleep. When I take Neurobion my pain increa...
my father 75 year old, on his third month in vidaza. every month he had diffrent side effects. this time his both leg sh...1 REPLY
I am getting pain in my kidneys and heartburn taking the pill , dox-cyl hycl 100mg blue pill. Is that a common side affe...1 REPLY
I have severe muscle pain and joint pain in elbows,legs,shoulders,lower back . Been taking it for about a year. Feels li...7 REPLIES
Hello i take one amloretic plus one ciplavasc 5 does that cause severe leg cramps morning and night plz help ## Hello, L...1 REPLY
Hi, I've been on xarelto for nearly 3 weeks. I started of with pressure & pain in the head then that went away. ...6 REPLIES
Hi, I'm Redd, I've been on Xarelto for 6 weeks now due to 3 DVTs and 2 PEs and I'm just now beginning to exp...3 REPLIES
I have been taking Coveram 10 for about 2 years and other blood pressure medication for about 7 years before that. I suf...1 REPLY
I've had a problem with Spiriva and weight gain (lots of discussion about that elsewhere on this website), but now I...2 REPLIES
After I started taking this pill my left leg started having massive sharp pains and it got worse every day. I was in so ...1 REPLY